Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 36, Number 3

All articles in this issue are freely accessible.

Global asymptotic stability of certain models for protein synthesis and repression
H. T. Banks and J. M. Mahaffy.
Quart. Appl. Math. 36 (1978), 209-221
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508768
The Stefan problem with arbitrary initial and boundary conditions
L. N. Tao.
Quart. Appl. Math. 36 (1978), 223-233
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508769
An inverse problem for an absorbing medium with multiple discontinuities
Robert J. Krueger.
Quart. Appl. Math. 36 (1978), 235-253
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508770
Constitutive equations for flow of an incompressible viscous fluid through a porous medium
W. O. Williams.
Quart. Appl. Math. 36 (1978), 255-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99640
The non-uniform motion of a thin smooth rigid inclusion through an elastic solid
L. M. Brock.
Quart. Appl. Math. 36 (1978), 269-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521409
A procedure for determination of the exponential stability of certain differential-difference equations
R. Datko.
Quart. Appl. Math. 36 (1978), 279-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508772
Asymptotic properties of best $L_{2}[0,1]$ approximation by splines with variable knots
D. L. Barrow and P. W. Smith.
Quart. Appl. Math. 36 (1978), 293-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508773
Monotone methods for the Thomas-Fermi equation
J. W. Mooney.
Quart. Appl. Math. 36 (1978), 305-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508774
Bergman’s integral operator method in inhomogeneous elasticity
C. Rogers and D. L. Clements.
Quart. Appl. Math. 36 (1978), 315-321
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508775
On the material time derivative of arbitrary order
L. N. Tao.
Quart. Appl. Math. 36 (1978), 323-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508776
A global particular solution to the initial-value problems of stellar dynamics
Rudolf Kurth.
Quart. Appl. Math. 36 (1978), 325-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508777

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website